Hi, I am new to this site, I am a 58 year old female with severe neuropathy from the knees down, at present... Diagnosed ten years ago with a disease called Castleman's-which is an extremely rare disease...
The treatments to date are, Rituxan, Plasmapheresis, Cytoxan, now taking steroids...
My question is , is there anyone else with like symptoms and or similar treatment ?
I haven't your diagnosis as Perpheral Neuropathy, but I do have Small Fiber Neuropathy. I have lower leg, feet, and whole body pains. I don't know what the differences are, but can believe your pains are real and wish you the best.
Hi Deedee,You sound like you are really hurting?I understand that with Gabapentin you are only supposed to take 4200 maximum-so maybe you are just taking too much,I often find that with meds.you have to find the right dosage before you see any result-so maybe talk to your Doctor about it-take care Pauline
Last edited by pauli44; 12-13-2008 at 11:47 PM.
Reason: did not say what I wanted to say
I have tried all of the drugs like lyrica, cymbalta, and neurontin not to mention many other anti- depressants and my body seems to react so violently to them. It actually start burning more when I try to take them The Lyrica made my eyes start burning and it has been almost a year since I quit taking it and they still burn. The doctors have basically given up on looking for the cause of my neuropathy, they say I shouldn't be in as much pain as I am, that mine is a mild case. I actually had a doctor tell me he never heard of a person having that type of reaction to neurotin. My pain doctor has me on opana now. At first ( the first week) it seemed to help alot now after only a month the burning is back and just as furious. I also have such pain in my feet it hurts to walk. This all start when I went to physical therapy for plantar fasciitis(sp) They did some type of mild electric stimulation on my arches and stretches and the burning started and just kep spreading to the point that I have it throughout my whole body at times. My feet legs, face, eyes and mouth are the worse though. I have been to Mayo Clinic and numerous other neurologists and don't know where to go. If anyone has a suggestion please let me know. Thank you .
You sound like you are suffering so badly,the only thing apart from Gabapentin ,which I am now on,is a drug called Epilim which is an anti epileptic drug and that helped my Neuropathy enormously-maybe ask your neurologist about anti epiiptic drugs in general?!
Take care Pauline